MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72007
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Inadequate Pain Relief (2388)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A nalu representative was present for the revision procedure and observed no obvious reason for the anchored tined lead to have migrated.There are no reports of any events leading up to the change in therapy and onset of discomfort.In addition to the migration, it appears that the original lead placement was inadequate to address the origination of the patient's pain.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat back pain.On (b)(6) 2026 the patient presented at the medical clinic with complaints of pain in the right leg.Assessment by the physician determined that the lead had migrated and was placing pressure on the exiting nerve root, causing the pain symptoms.Additionally, the reported pain pattern that was intended to be treated with the nalu system was assessed and determined that the placement of the system was not appropriate for the pattern.On (b)(6) 2026 a surgical revision was performed to correct the lead placement.The patient had initially been implanted with the implantable pulse generator (ipg) placed in the lower back with the leads targeting the l3 area of the medial branch nerve.Tined leads were used and the leads were also sutured in place.The revising physician was able to fully remove the migrated lead as well as the second lead and ipg.The system was replaced with bilateral superior cluneal placement with the ipg remaining in the flank area but slightly more lateral on the left side.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24722392
Report Number3015425075-2026-00040
Device Sequence Number10331786
Product Code GZF
UDI-Device Identifier00812537037387
UDI-Public(01)00812537037387(11)240807(17)270807(10)9457631
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72007
Device Catalogue Number72007
Device Lot Number9457631
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown